EconPapers    
Economics at your fingertips  
 

The stable set polytope of claw-free graphs with stability number greater than three

Anna Galluccio (), Claudio Gentile () and Paolo Ventura ()
Additional contact information
Anna Galluccio: Consiglio Nazionale delle Ricerche
Claudio Gentile: Consiglio Nazionale delle Ricerche
Paolo Ventura: Consiglio Nazionale delle Ricerche

A chapter in Operations Research Proceedings 2011, 2012, pp 47-52 from Springer

Abstract: Abstract In 1965 Edmonds gave the first complete polyhedral description for a combinatorial optimization problem: the Matching polytope. Many researchers tried to generalize his result by considering the Stable Set polytope of claw-free graphs. However this is still an open problem. Here we solve it for the class of claw-free graphs with stability number greater than 3 and without 1-joins.

Keywords: Line Graph; Stability Number; Linear Description; Clique Inequality; Striped Graph (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_8

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_8

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_8